# SDR SWAA2016122110746

- Difficulty date: December 15, 2016
- Submitted: December 21, 2016
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 42,244 hours, 24,306 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A5400
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR HORIZONTAL ANGLE CRACKED BETWEEN BS 500D TO BS 520, BL 0.  R&R ANGLE IAW SRM & DWG.
